# SDR 96ZZZX865

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5611D
- Make and model: Beech E18S
- Aircraft serial: BA316
- Engine: Pwa R985*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 27056
- Condition: Defective
- Location: Nr 2 Cyl
- Part time: 621 hours
- Component: 399353
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C/W AD 78-08-07 INSPECTION FOR POSSIBLE SEPARATION OF CYLINDER HEAD AND BARREL, SIGNS OF BLOW-BY WERE NOTED.  CYLINDER ASSY REMOVED AND RETURNED TO OVERHAUL FACILITY.
